# SDR ASOA201001665

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT LBL 27 FROM FS 621 TO 574 IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 AND 53-00-00.  LOCATED AND DRILLED IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-61-3778.
